MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. IO FIX 2.0; BONE SCREW

EXTREMITY MEDICAL, LLC. IO FIX 2.0; BONE SCREW
Model Number 118-70615
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was experiencing pain and an io fix 2.0 construct was removed.

Brand Name
IO FIX 2.0
Common Device Name
BONE SCREW
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
suite 410
parsippany NJ 07054
Manufacturer Contact
brian smekal
300 interpace parkway
suite 410
parsippany, NJ 07054
9735888980
MDR Report Key15905438
Report Number3007289093-2022-00014
Device Sequence Number5427159
Product Code HWC
UDI-Device Identifier00842078107546
UDI-Public00842078107546
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number118-70615
Device Catalogue Number118-70615
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale